Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bump on chest, pinkish in color with oozing pus. What could be this?

I have a bump on my chest, Im male. for starters I noticed it because it was a slight pinkish color and squesed it it started turning red like a hicky realy. And i squessed a little harder and a white thick pus came out remindes me of a thick paste It went down a bit and also besides it inbetween my breast. It seams like a rash little red bumpsvery small kinda like a rash. Should i be worried? Is there anything there or is that simply a bump and a rash or something. :\
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI you probably have got Epidermoid or a sebacous cyst on your chest it is an enclosion cyst within the skin and it contain cheesy material which is actually secretions of sebacous glands and keratin it may later get infected or it may rupture to discharge the contents.
you can have it curetted or excised if forming repeatedly.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor